# SDR HEEA087428

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,673 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350301101
- Part serial: 0041
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEAKING ON 6 MONTH INSPECTION. TO BE SENT TO VENDOR FOR REPAIR.
